# SDR QMLD201110052601

- Difficulty date: October 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N527MB
- Make and model: Bolkms BK117A4
- Aircraft serial: 7103
- Aircraft time: 132,666 hours, 41,800 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 1173040802
- Condition: Cracked
- Location: Zone 300
- Part time: 132,666 hours, 41,800 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TOP RIB OF THE VERTICAL FIN WHERE THE ANTI COLLOSION LIGHT BASE IS MOUNTED, EXIBITS A CRACK RADIATING FROM THE NUTPLATE THAT IS MOUNTED UNDERNEATH.
